gastroenterologist-icon
Drug interactions
Can Normaxin be taken along with ayurvedic medicines? I am prescribed normaxin for acidity and pain in upper abdomen most probably due to muscle pull. I am taking ayurvedic medicines for acidity as well. Any possibility of side effects if both taken together?
131 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pallavi Mehta
General Physician 6 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello Dear, Usually there are no side effects of taking ayurvedic medicines along with allopathic. But still to be on safe side you can confirm with your ayurvedic doctor who knows the action if the medicines he has given.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.